# SDR GTIA2023101037530

- Difficulty date: October 10, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N665NK
- Make and model: Airbus A321-231
- Aircraft serial: 7045
- Aircraft time: 25,646 hours, 11,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 151752
- Condition: Faulted
- Location: 13wl
- Part time: 25,646 hours, 11,223 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EPSU BITE TEST DURING SVC. CHECK, FOUND EPSU 13WL FAULTING-R/R EPSU 13WL IAW AMM 33-51-38. PERFORMED BITE TEST, NO FAULT NOTED AT THIS TIME.
